Doctor insights on:
Why Does Estrogen Cause Heart Palpitations
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
Uh-uh: Low estrogen does not cause palpitations. If it did, every woman over the age of 55 would be troubled with them. Low estrogen is, of course, physiologic (normal) in all women as they age, all men, and all children. If your estrogen level has recently become low, you may be troubled with a number of symptoms including palpitations but there isn't a cause and effect. ...Read more
Do you know anything about heart palpitations and the use of zocor, premarin, (conjugated estrogens) or atenolol?
Yes: Palpitations can be because of cardiac arrhythmias, but we also see a lot of people who complain of palpitations and do not have any evidence of an arrhythmia or fast pulse rate while they're complaining of it. I have never heard of zocor or Premarin (conjugated estrogens) causing arrhythmias unless there are other issues (for example pulmonary embolism with premarin), atenolol is generally used to treat palpitations. ...Read moreSee 1 more doctor answer
What would be your symptoms if the dose of Premarin (conjugated estrogens) is too high? Experiencing dizziness, heart palpitations, restless sleep and tremors
All of those: All of those are possible including breast tenderness or spotting if you have a uterus. If you have a uterus then you need to counterbalance the Premarin (conjugated estrogens) with Natural Progesterone (Prometrium) not Provera. I use Prometrium anyway to counter-act the Premarin (conjugated estrogens) even without the uterus as it is helpful for bone, brain and cardiovascular health. It is all a balancing act. I also do not use oral estrogen ...Read moreSee 1 more doctor answer
Palpitations: Palpitations have many causes from anxiety through anatomic and physiologic abnormalities. The feeling of bounding usually relates to the volume of blood pumped with each palpitation. There is no simple single answer for the question. If you're bothered by the feeling should consult a dr. To see if the problem can be clarified. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can low estrogen cause heart palpitations?
- Does nyquil cause heart palpitations?
- Does marijuana cause heart palpitations?
- Ask a doctor a question free online
- Does coffee cause heart palpitations?
- Does gas cause heart palpitations?
- Does pravastatin cause heart palpitations?
- Does anemia cause heart palpitations?
- Talk to a gynecologist online for free